General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1979, Volume 43, Issue 2, Pages 267–276 (Mi izv1682)  

This article is cited in 90 scientific papers (total in 92 papers)

On Galois extensions of a maximal cyclotomic field

G. V. Belyi

Abstract: This paper is devoted to the realization of certain types of Chevalley groups as the Galois group of extensions of certain cyclotomic fields. In addition, a criterion for an algebraic curve to be defined over an algebraic number field is given.
Bibliography: 11 titles.

Full text: PDF file (1014 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1980, 14:2, 247–256

Bibliographic databases:

UDC: 519.4
MSC: Primary 12A55, 14H25, 14H30; Secondary 12A35, 14E20
Received: 02.08.1978

Citation: G. V. Belyi, “On Galois extensions of a maximal cyclotomic field”, Izv. Akad. Nauk SSSR Ser. Mat., 43:2 (1979), 267–276; Math. USSR-Izv., 14:2 (1980), 247–256

Citation in format AMSBIB
\by G.~V.~Belyi
\paper On~Galois extensions of a~maximal cyclotomic field
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1979
\vol 43
\issue 2
\pages 267--276
\jour Math. USSR-Izv.
\yr 1980
\vol 14
\issue 2
\pages 247--256

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Heinrich Matzat, “Zum Einbettungsproblem der algebraischen Zahlentheorie mit nicht abelschem Kern”, Invent math, 80:2 (1985), 365  crossref  mathscinet  zmath  isi
    2. B.Heinrich Matzat, “Zwei aspekte konstruktiver Galoistheorie”, Journal of Algebra, 96:2 (1985), 499  crossref
    3. J.G Thompson, “Algebraic numbers associated to certain punctured spheres”, Journal of Algebra, 104:1 (1986), 61  crossref
    4. Walter Feit, “Some Galois groups over number fields”, Bol Soc Bras Mat, 20:1 (1989), 55  crossref  mathscinet  zmath
    5. F. A. Bogomolov, “Brauer groups of fields of invariants of algebraic groups”, Math. USSR-Sb., 66:1 (1990), 285–299  mathnet  crossref  mathscinet  zmath  isi
    6. Alexandre Turull, Núria Vila, “On rigid equations for alternating groups and their Hasse-Witt invariants”, Journal of Algebra, 125:2 (1989), 431  crossref
    7. Dirk-Jan Smit, “Summations over equilaterally triangulated surfaces and the critical string measure”, Comm Math Phys, 143:2 (1992), 253  crossref  mathscinet  zmath  adsnasa
    8. Paula Beazley Cohen, Claude Itzykson, Jürgen Wolfart, “Fuchsian triangle groups and Grothendieck dessins. Variations on a theme of Belyi”, Comm Math Phys, 163:3 (1994), 605  crossref  mathscinet  zmath
    9. V. O. Filimonenkov, G. B. Shabat, “Polya opredeleniya ratsionalnykh funktsii odnoi peremennoi s tremya kriticheskimi znacheniyami”, Fundament. i prikl. matem., 1:3 (1995), 781–799  mathnet  mathscinet  zmath
    10. Ya. N. Nuzhin, “Weyl groups as Galois groups of a regular extension of the field ℚ”, Algebr Logic, 34:3 (1995), 169  crossref
    11. Manfred Streit, “Homology, Belyî functions and canonical curves”, manuscripta math, 90:1 (1996), 489  crossref  mathscinet  zmath  isi
    12. M. Bauer, C. Itzykson, “Triangulations”, Discrete Mathematics, 156:1-3 (1996), 29  crossref
    13. Jean Bétréma, Alexander Zvonkin, “Plane trees and Shabat polynomials”, Discrete Mathematics, 153:1-3 (1996), 47  crossref
    14. A. L. Smirnov, “A supersingularity criterion of elliptic curves”, J Math Sci, 83:5 (1997), 662  mathnet  crossref
    15. A ZVONKIN, “How to draw a group?”, Discrete Mathematics, 180:1-3 (1998), 403  crossref
    16. L. O. Chekhov, “Matrix Models: Geometry of Moduli Spaces and Exact Solutions”, Theoret. and Math. Phys., 127:2 (2001), 557–618  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. Mamoru Asada, “The faithfulness of the monodromy representations associated with certain families of algebraic curves”, Journal of Pure and Applied Algebra, 159:2-3 (2001), 123  crossref
    18. F. A. Bogomolov, N. I. Dubrovin, V. A. Iskovskikh, V. S. Kulikov, A. N. Parshin, I. R. Shafarevich, “Gennadii Vladimirovich Belyi (obituary)”, Russian Math. Surveys, 57:5 (2002), 981–983  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    19. G. V. Belyi, “Another proof of the three points theorem”, Sb. Math., 193:3 (2002), 329–332  mathnet  crossref  crossref  mathscinet  zmath  isi
    20. Machiel Van Frankenhuysen, “The ABC Conjecture Implies Vojta's Height Inequality for Curves”, Journal of Number Theory, 95:2 (2002), 289  crossref
    21. L.S.. Khadjavi, “An Effective Version of Belyi's Theorem”, Journal of Number Theory, 96:1 (2002), 22  crossref
    22. Takashi Ichikawa, “Teichmüller groupoids and Galois action”, crll, 2003:559 (2003), 95  crossref  mathscinet  zmath
    23. Ewa Tyszkowska, “On Macbeath-Singerman symmetries of Belyi surfaces with PSL(2,p) as a group of automorphisms”, centr eur j math, 1:2 (2003), 208  crossref  mathscinet  zmath
    24. E. M. Kreines, “On families of geometric parasitic solutions for Belyi systems of genus zero”, J. Math. Sci., 128:6 (2005), 3396–3401  mathnet  crossref  mathscinet  zmath  elib
    25. Colin Stewart, “Universal Deformations, Rigidity,and Ihara's Cocycle”, Communications in Algebra, 31:2 (2003), 901  crossref
    26. Ernesto Girondo, “Multiply Quasiplatonic Riemann Surfaces”, Experimental Mathematics, 12:4 (2003), 463  crossref
    27. St. Petersburg Math. J., 17:1 (2006), 169–206  mathnet  crossref  mathscinet  zmath
    28. Bauer I., Catanese F., Grunewald F., “Chebycheff and Belyi polynomials, Dessins d'Enfants, Beauville surfaces and group theory”, Mediterranean Journal of Mathematics, 3:2 (2006), 121–146  crossref  isi
    29. “A THEORY OF RESTRICTED REGULARITY OF HYPERMAPS”, Journal of the Korean Mathematical Society, 43:5 (2006), 991  crossref
    30. Jouni Parkkonen, Vesa Ruuska, “Finite Degree Holomorphic Covers of Compact Riemann Surfaces”, Acta Math Sinica, 23:1 (2007), 89  crossref  mathscinet  zmath  isi
    31. E. M. Kreines, “Equations determining Belyi pairs, with applications to anti-Vandermonde systems”, J. Math. Sci., 155:6 (2008), 859–871  mathnet  crossref  mathscinet  zmath  elib  elib
    32. St. Petersburg Math. J., 19:6 (2008), 1003–1014  mathnet  crossref  mathscinet  zmath  isi  elib
    33. Andrea Surroca, “Sur l'effectivité du théorème de Siegel et la conjecture abc”, Journal of Number Theory, 124:2 (2007), 267  crossref
    34. Răzvan Liţcanu, “Valuations, intersections et fonctions de Belyi-quelques remarques sur la construction des hauteurs”, Expositiones Mathematicae, 25:2 (2007), 95  crossref
    35. Gareth A. Jones, Manfred Streit, Jürgen Wolfart, “Galois action on families of generalised Fermat curves”, Journal of Algebra, 307:2 (2007), 829  crossref
    36. Machiel van Frankenhuijsen, “ABC implies the radicalized Vojta height inequality for curves”, Journal of Number Theory, 127:2 (2007), 292  crossref
    37. Antonio F. Costa, Milagros Izquierdo, Gonzalo Riera, “One-Dimensional Hurwitz Spaces, Modular Curves, and Real Forms of Belyi Meromorphic Functions”, Int J Math Math Sci, 2008 (2008), 1  crossref
    38. George B. Shabat, “Visualizing Algebraic Curves: from Riemann to Grothendieck”, Zhurn. SFU. Ser. Matem. i fiz., 1:1 (2008), 42–51  mathnet  elib
    39. Ewa Tyszkowska, Anthony Weaver, “Exceptional points in the elliptic–hyperelliptic locus”, Journal of Pure and Applied Algebra, 212:6 (2008), 1415  crossref
    41. Grzegorz Gromadzki, “On Singerman symmetries of a class of Belyi Riemann surfaces”, Journal of Pure and Applied Algebra, 213:10 (2009), 1905  crossref
    42. M. I. Monastyrskii, “Hecke surfaces and duality transformations in lattice spin systems”, Theoret. and Math. Phys., 163:3 (2010), 813–818  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    43. Rubén A. Hidalgo, “On the inverse uniformization problem: real Schottky uniformizations”, Rev Mat Complut, 2010  crossref
    44. A. D. Mironov, A. Yu. Morozov, S. M. Natanzon, “Complete set of cut-and-join operators in the Hurwitz–Kontsevich theory”, Theoret. and Math. Phys., 166:1 (2011), 1–22  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    45. T. Brown, “Complex matrix model duality”, Phys. Rev. D, 83:8 (2011)  crossref
    46. José Javier Etayo, Grzegorz Gromadzki, Ernesto Martínez, “On Real Forms of Belyi Surfaces With Symmetric Groups of Automorphisms”, Mediterr. J. Math, 2011  crossref
    47. ALEJANDRO ADEM, FREDERICK R. COHEN, ENRIQUE TORRES GIESE, “Commuting elements, simplicial spaces and filtrations of classifying spaces”, Math. Proc. Camb. Phil. Soc, 2011, 1  crossref
    48. Proc. Steklov Inst. Math., 275 (2011), 284–289  mathnet  crossref  mathscinet  isi  elib  elib
    49. Ernesto Girondo, David Torres-Teigell, Jürgen Wolfart, “Shimura curves with many uniform dessins”, Math. Z, 271:3-4 (2011), 757  crossref
    50. Gareth A. Jones, “Hypermaps and multiply quasiplatonic Riemann surfaces”, European Journal of Combinatorics, 2012  crossref
    51. Anthony Weaver, “Classical curves via one-vertex maps”, Geom Dedicata, 2012  crossref
    52. Gareth A. Jones, “Characterisations and Galois conjugacy of generalised Paley maps”, Journal of Combinatorial Theory, Series B, 2012  crossref
    53. E. M. Epifanov, “Belyi pairs corresponding to dessins d'enfants of genus $3$”, Moscow University Mathematics Bulletin, 67:3 (2012), 136–138  mathnet  crossref  mathscinet
    54. B. S. Bychkov, “Vychislenie megakart”, Sib. elektron. matem. izv., 10 (2013), 170–179  mathnet
    55. Cheng Gong, Xin Lu, Sheng-Li Tan, “Families of curves over with 3 singular fibers”, Comptes Rendus Mathematique, 2013  crossref
    56. Ayberk Zeytin, A. Muhammed Uludağ, “Quadrangulations of sphere and ball quotients”, Math. Nachr, 2013, n/a  crossref
    57. K. V. Golubev, “A differential equation on the cover function of the hexagonal lattice by the trivalent tree”, J. Math. Sci., 209:2 (2015), 222–224  mathnet  crossref  mathscinet
    58. M. A. Deryagina, A. D. Mednykh, “On the Belyi functions of planar circular maps”, J. Math. Sci., 209:2 (2015), 237–257  mathnet  crossref  mathscinet
    59. K. V. Golubev, “Dessin d'enfant of valency three and Cayley graphs”, Moscow University Mathematics Bulletin, 68:2 (2013), 111–113  mathnet  crossref  mathscinet
    60. Wushi Goldring, “A new proof of Belyiʼs Theorem”, Journal of Number Theory, 135 (2014), 151  crossref
    61. Ingrid Bauer, Fabrizio Catanese, Fritz Grunewald, “Faithful actions of the absolute Galois group on connected components of moduli spaces”, Invent. math, 2014  crossref
    62. Michael Klug, Michael Musty, Sam Schiavone, John Voight, “Numerical calculation of three-point branched covers of the projective line”, LMS J. Comput. Math, 17:01 (2014), 379  crossref
    63. R.A.. Hidalgo, Pilar Johnson, “Field of moduli of generalized Fermat curves of type <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals="" xmlns:sa=""><mml:mo stretchy="false">(</mml:mo><mml:mi>k</mml:mi><mml:mo>,</mml:mo><mml:mn>3</mml:mn><mml:mo stretchy="false">)</mml:mo></mml:math> with an application to non-hyperelliptic dessi”, Journal of Symbolic Computation, 2014  crossref
    64. A. Alexandrov, A. Mironov, A. Morozov, S. Natanzon, “On KP-integrable Hurwitz functions”, J. High Energ. Phys, 2014:11 (2014)  crossref
    65. J. Ambjørn, L. O. Chekhov, “A matrix model for hypergeometric Hurwitz numbers”, Theoret. and Math. Phys., 181:3 (2014), 1486–1498  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    66. A. L. Smirnov, “On definition fields of an algebraic curve”, J. Math. Sci. (N. Y.), 219:3 (2016), 484–491  mathnet  crossref  mathscinet
    67. Bosser V., Surroca A., “Elliptic logarithms, diophantine approximation and the Birch and Swinnerton-Dyer conjecture”, Bull. Braz. Math. Soc., 45:1 (2014), 1–23  crossref  mathscinet  zmath  isi  scopus
    68. Scherr Z., Zieve M.E., “Separated Belyi maps”, Math. Res. Lett., 21:6 (2014), 1389–1406  crossref  mathscinet  zmath  isi
    69. Javanpeykar A., “Polynomial bounds for Arakelov invariants of Belyi curves”, Algebr. Number Theory, 8:1 (2014), 89–140  crossref  mathscinet  zmath  isi  scopus
    70. Ch.J.. Bishop, “Constructing entire functions by quasiconformal folding”, Acta Math, 214:1 (2015), 1  crossref
    71. G.A.. Jones, “Bipartite graph embeddings, Riemann surfaces and Galois groups”, Discrete Mathematics, 2015  crossref
    72. Maxim Kazarian, Peter Zograf, “Virasoro Constraints and Topological Recursion for Grothendieck’s Dessin Counting”, Lett Math Phys, 2015  crossref
    73. Laurent Freidel, David Garner, Sanjaye Ramgoolam, “Permutation combinatorics of worldsheet moduli space”, Phys. Rev. D, 91:12 (2015)  crossref
    74. H. Itoyama, A. D. Mironov, A. Yu. Morozov, “Matching branches of a nonperturbative conformal block at its singularity divisor”, Theoret. and Math. Phys., 184:1 (2015), 891–923  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    75. V.S.. Kulikov, Eugenii Shustin, “On rigid plane curves”, European Journal of Mathematics, 2015  crossref
    76. Ivan Fesenko, “Arithmetic deformation theory via arithmetic fundamental groups and nonarchimedean theta-functions, notes on the work of Shinichi Mochizuki”, European Journal of Mathematics, 2015  crossref
    77. Yu. A. Neretin, “Infinite symmetric groups and combinatorial constructions of topological field theory type”, Russian Math. Surveys, 70:4 (2015), 715–773  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    78. C. Bagiński, M. Carvacho, G. Gromadzki, R. Hidalgo, “On periodic self-homeomorphisms of closed orientable surfaces determined by their orders”, Collect. Math, 2015  crossref
    79. F. Catanese, “Topological methods in moduli theory”, Bull. Math. Sci, 2015  crossref
    80. Mulase M., Sulkowski P., “Spectral curves and the Schrödinger equations for the Eynard–Orantin recursion”, Adv. Theor. Math. Phys., 19:5 (2015), 955–1015  crossref  mathscinet  zmath  isi  elib
    81. Jagadeesan R., “A new Gal(/)-invariant of dessins d'enfants”, Proc. London Math. Soc., 111:4 (2015), 911–935  crossref  mathscinet  zmath  isi  scopus
    82. Zograf P., “Enumeration of Grothendieck's Dessins and KP Hierarchy”, Int. Math. Res. Notices, 2015, no. 24, 13533–13544  crossref  mathscinet  zmath  isi  elib  scopus
    83. J. Math. Sci. (N. Y.), 226:5 (2017), 588–607  mathnet  crossref  mathscinet
    84. J. Math. Sci. (N. Y.), 226:5 (2017), 635–654  mathnet  crossref  mathscinet
    85. J. Math. Sci. (N. Y.), 226:5 (2017), 667–693  mathnet  crossref  mathscinet
    86. Antonio F. Costa, Ruben A. Hidalgo, “Automorphisms of non-cyclic $p$-gonal Riemann surfaces”, Mosc. Math. J., 16:4 (2016), 659–674  mathnet  crossref  mathscinet
    87. Tyszkowska E., “On triangular (D_{n})-actions on cyclic p-gonal Riemann surfaces”, Opusc. Math., 36:1 (2016), 103–122  crossref  mathscinet  zmath  isi  scopus
    88. G. B. Shabat, “Belyi Pairs and Fried Families”, Proc. Steklov Inst. Math., 307 (2019), 281–293  mathnet  crossref  crossref  mathscinet  isi  elib
    89. S. O. Gorchinskiy, Vik. S. Kulikov, A. N. Parshin, V. L. Popov, “Igor Rostislavovich Shafarevich and His Mathematical Heritage”, Proc. Steklov Inst. Math., 307 (2019), 1–21  mathnet  crossref  crossref  mathscinet  isi  elib
    90. M. Gavrilovich, K. Pimenov, E. Volk, “Rossiiskii sled v semeinoi istorii i tvorchestve Aleksandra Grotendika”, Voprosy teorii predstavlenii algebr i grupp. 35, Zap. nauchn. sem. POMI, 484, POMI, SPb., 2019, 23–44  mathnet
    91. Yuri I. Manin, Matilde Marcolli, “Quantum Statistical Mechanics of the Absolute Galois Group”, SIGMA, 16 (2020), 038, 52 pp.  mathnet  crossref
    92. Vik. S. Kulikov, “On rigid germs of finite morphisms of smooth surfaces”, Sb. Math., 211:10 (2020), 1354–1381  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:2076
    Full text:780
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021